# SDR AALA981055

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RT CORROSION EMITTING FROM NLG RT TRUNNION BEARING BORE.  LEFT CORROSION IN BORE LT TRUNNION BEARING BORE.  REPLACED RT TRUNNION FITTING.  REPLACED LEFT TRUNNION FITTING.  (M)
